I've always been very healthy with no known allergies. One year ago I had a serious attack of facial angioedema while vacationing in Ireland. A doctor there prescribed a antihistamine, and the attack subsided. Upon my return to the US, I had subsequent attacks. My allergist had me take every available test, but could not determine the cause. My first prescription was for daily doses of Zyrtec, but the attacks continued. My allergist that put me on daily doses of Singulair and Fenofexadrine. Since taking those two medicines for the past 5 months, I have had no further attacks. Is there any concern over continuing to take these medicines long term?
Ya know, I've had this same **** with me and the zyrtec stops it but if I go off any anti-histamine for even a day then my hands and feet swell up. This stuffs crazy to me. I worry that my face will do it. Egad. My tongue gets a little sore but it's usually in my feet. This came outta no were by the way. And started slow for a year or so before it got bad. Anyways. I saw this story when I was googleing and thought I was alone out there. Later. ;)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.